# SDR HEEA968222

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Diffuser
- Part number: 6851430
- Condition: Mis Mfg
- Location: Bearing Bore
- Component: 6890550
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  BEARING BORE UNDERSIZED MEASURED 2.165 (SPECS 2.1654 - 2.1659) ON REAR DIFFUSER.
